# SDR DHL2003741516

- Difficulty date: March 22, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- Engine: Pwa JT9D*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) CHECK DISCREPANCY AS FOLLOWS, FUSELAGE C-1 DOOR CUT-OUT FWD. FRAME WEB BS 560 CORROSION THRU FASTENERS HOLES OF NR 6 DOOR STOP ALSO AT WEB.  C/A: REMOVED PREVIOUS REPAIR C-1 DOOR FWD. FRAME WEB BS 560 FOR CORROSION REMOVAL IAW B-727 SRM 51-30-2. 2) REMOVED LIGHT SURFACE CORROSION FROM WEB WITH A MATERIAL LOSS .002 AND IS WITHIN LIMITS I.A.W. B-727 SRM 53-10-1 FIG. 1. 3) FABRICATED NEW REPAIR DOUBLER DIMENSIONS 10 IN X 4.5 IN USING 7075 T-6 .063 P.O. NR 9911861 IAW B-727 SRM 51-40-2. 4) PREVIOUS DOUBLER CORROSION CLEAN UP OUT OF LIMITS IAW B-727 SRM 53-10-1 FIG. 1. 5) ALODINED AND PRIMED AREA AND DOUBLER IAW B-727 SRM 51-10-2. 6) INSTALLED NEW REPAIR PIECE IAW B-727 SRM 51-40-2 AND 51-30-2.
